In this paper, we prove the existence, uniqueness and continuous dependence of initial data on mild solutions of first order semilinear functional impulsive mixed integro-differential equations with nonlocal condition in general Banach spaces. The results are obtained by using the semigroup theory and Banach contraction theorem.
Kumar, Kamalendra and Kumar, Rakesh
Existence of Mild Solutions for Semilinear Impulsive Functional Mixed Integro-differential Equations with Nonlocal Conditions,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 9,
2, Article 14.
Available at: https://digitalcommons.pvamu.edu/aam/vol9/iss2/14